# SDR QXEA0101753

- Difficulty date: October 23, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OUTBOARD BEAM FOR COAT CLOSE PAN X202 TO X218 AT 433L HAS LIGHT CORROSION AT NUT PLATES.  REPAIRED IAW DHC-8-200 SRM 51-20-11.
